# SDR UPS96220554

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L/W I/B FLAP TRACK CORRODED AND CORROSION ON BOLT HOLE IN LG BEAM FOR FLAP TRACK ATTACH.  REPAIRED PER UPS EO B727-5742-0651-1 AND SRS EO 96-27-011.
